The Frattini subalgebras of certain infinite-dimensional Lie algebras

Towers, David and Stewart, Ian (1975) The Frattini subalgebras of certain infinite-dimensional Lie algebras. Journal of the London Mathematical Society, 11 (2). pp. 207-215. ISSN 1469-7750

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
50034
Deposited By:
Deposited On:
29 Sep 2011 12:12
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:38